If you need an accessible version of this item please contact JSTOR User Support

The Statistical Entropy of a Sample from a Community of Species

P. Holgate
Biometrics
Vol. 37, No. 4 (Dec., 1981), pp. 795-799
DOI: 10.2307/2530160
Stable URL: http://www.jstor.org/stable/2530160
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Statistical Entropy of a Sample from a Community of Species
Preview not available

Abstract

The statistical entropy of the multivariate distribution that arises in sampling from an ecological community is distinct from, but related to, the entropy arising from the diversity between species. Some of the relationships between these quantities are examined.

Page Thumbnails

  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799